MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 25 CM; CATHETER PERCUTENEOUS

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 25 CM; CATHETER PERCUTENEOUS
Model Number IPN919963
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that " hemodialysis catheter inserted under ultrasound guidance into the right femoral vein.During cannulation, they use a introducer needle.Insert swg after syringe disconnection.The catheter is placed along the swg.As the swg is removed through the catheter.There is resistance.The swg was pulled out with force.The end of the guide takes the shape of a "pig's tail", a "coiled spring".
 
Event or Problem Description
It was reported that " hemodialysis catheter inserted under ultrasound guidance into the right femoral vein.During cannulation, they use a introducer needle.Insert swg after syringe disconnection.The catheter is placed along the swg.As the swg is removed through the catheter.There is resistance.The swg was pulled out with force.The end of the guide takes the shape of a "pig's tail", a "coiled spring".Associated complaints 3006425876-2023-01207.3006425876-2023-01206.3006425876-2023-01205.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.The customer provided photos for analysis, but the complaint of a damaged guide wire could not be confirmed through the images.The instructions for use (ifu) provided with this kit warns the user, "precaution: if resistance is encountered when attempting to remove guidewire after catheter placement, guidewire may be kinked around tip of catheter within vessel." a device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that " hemodialysis catheter inserted under ultrasound guidance into the right femoral vein.During cannulation, they use a introducer needle.Insert swg after syringe disconnection.The catheter is placed along the swg.As the swg is removed through the catheter.There is resistance.The swg was pulled out with force.The end of the guide takes the shape of a "pig's tail", a "coiled spring".Associated complaints: 3006425876-2023-01207, 3006425876-2023-01206, 3006425876-2023-01205.

Brand Name
ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 25 CM
Common Device Name
CATHETER PERCUTENEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18289951
Report Number3006425876-2023-01206
Device Sequence Number20310819
Product Code DQY
UDI-Device Identifier10801902096583
UDI-Public(01)10801902096583(11)230223(17)250113(10)71F23F0936(21)
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/13/2025
Device Model NumberIPN919963
Device Catalogue NumberCS-26122-F
Device Lot Number71F23F0936
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2023
Supplement Date Received by Manufacturer03/22/2024
Not provided
Initial Report FDA Received Date12/08/2023
Supplement Report FDA Received Date03/26/2024
08/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED; NOT REPORTED
Patient SexMale